# SDR 08FDEA02763

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT;  NR 5 TRACK LOWER MOUNT BOLT IS CRACKED.  REMOVED DAMAGED BOLT AND REPLACED WITH A NEW BOLT IAW A300-600 AMM 27-80-12-4.  TOOL NR T8342K.
